# SDR DALA2024082008307

- Difficulty date: August 15, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0507651) CORROSION ON INTERCOASTAL BETWEEN STA 303 AND STA 312 STR 23L. REMOVED AND REPLACED INTERCOSTAL BTW STA-303 AND STA 312 STR 23L I.A.W. B737 SRM 51-40-02-OG AND DWG 141A8131 REV.E.
